# SDR 0100809915

- Difficulty date: February 2, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 75,504 hours, 84,585 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part serial: 02939
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT GENERATOR FAILED.  NUMEROUS ELECTRICAL SYSTEM ANNUNCIATORS LIT UP INDICATING LEFT GENERATOR DID NOT CROSSTIE SUCCESSFULLY.  CREW ABORTED TAKEOFF AT 120 KTS.  AIRCRAFT STOPPED SAFELY AND TAXIED TO GATE.  CROSSTIE ACCOMPLISHED DURING TAXI.  MAINTENANCE REPLACED THE RIGHT VOLTAGE REGULATOR, GENERATOR POWER RELAY, AND GENERATOR CONTROL PANEL.  AIRCRAFT RETURNED TO SERVICE.
